Advances in Differential Equations
Volume 15

Critical Fujita exponents for a coupled non-Newtonian filtration system

On quasilinear Brezis-Nirenberg type problems with weights

  • Marta García-Huidobro and Cecilia S. Yarur

    Volume 15, 2010, pages 401-436

Surface diffusion with triple junctions: A stability criterion for stationary solutions

  • Harald Garcke, Kazuo Ito, and Yoshihito Kohsaka

    Volume 15, 2010, pages 437 -472

An identification problem with evolution on the boundary of hyperbolic type

  • Alfredo Lorenzi and Francesca Messina

    Volume 15, 2010, pages 473-502

Construction of complete embedded self-similar surfaces under mean curvature flow. Part II

A priori bounds for the vorticity of axially symmetric solutions to the Navier-Stokes equations

  • Jennifer Burke Loftus and Qi S. Zhang

    Volume 15, 2010, pages 531 -560

Constant-sign and sign-changing solutions for nonlinear elliptic equations with Neumann boundary values

An antimaximum principle for a degenerate parabolic problem

  • Juan Francisco Padial, Peter Takáč, and Lourdes Tello

    Volume 15, 2010, pages 601-648

Asymptotic analysis for some linear eigenvalue problems via Gamma-Convergence

  • Pablo Álvarez-Caudevilla and Antoine Lemenant

    Volume 15, 2010, pages 649-688

On shape stability of Dirichlet optimal control problems in coefficients for nonlinear elliptic equations

  • Ciro D’Apice, Umberto De Maio, and Ol’ga P. Kogut

    Volume 15, 2010, pages 689-720

Asymptotic integration and dispersion for hyperbolic equations

  • Tokio Matsuyama and Michael Ruzhansky

    Volume 15, 2010, pages 721-756

$BV$-entropy solutions to strongly degenerate parabolic equations

  • Hiroshi Watanabe and Shinnosuke Oharu

    Volume 15, 2010, pages 757-800

Solvability of reduced Possio integral equation in theoretical aeroelasticity

A variational approach for optimal control of the Navier-Stokes Equations

Degenerate parabolic equation with critical exponent derived from the kinetic theory, IV, structure of the blowup set

Some quasi-linear elliptic equations with inhomogeneous generalized Robin boundary conditions on “bad” domains

  • Markus Biegert and Mahamadi Warma

    Volume 15, 2010, pages 893-924

Local well-posedness for the nonlocal nonlinear Schrödinger equation below the energy space

  • Roger Peres de Moura and Didier Pilod

    Volume 15, 2010, pages 925-952

Unique continuation and complexity of solutions to parabolic partial differential equations with Gevrey coefficients

  • Mihaela Ignatova and Igor Kukavica

    Volume 15, 2010, pages 953-975

Maximum recoverable work in the ionosphere

  • Giovambattista Amendola, Adele Manes, and Carla Vettori

    Volume 15, 2010, pages 977-999

An initial boundary-value problem for the Zakharov-Kuznetsov equation

  • Jean-Claude Saut and Roger Temam

    Volume 15, 2010, pages 1001-1031

Abstract parabolic equations with applications to problems in cylindrical space domains

  • Michele Di Cristo, Davide Guidetti, and Alfredo Lorenzi

    Volume 15, 2010, pages 1-42

Transmission problem for an abstract fourth-order differential equation of elliptic type in UMD spaces

  • Angelo Favini, Rabah Labbas, Keddour Lemrabet, Stéphane Maingot, and Hassan Diaramouna Sidibé

    Volume 15, 2010, pages 43-72

Self-similarity and uniqueness of solutions for semilinear reaction-diffusion systems

  • Lucas C.F. Ferreira and Eder Mateus

    Volume 15, 2010, pages 73-98

On the stability of line-shock profiles for Kadomtsev-Petviashvili-Burgers equations

Removable singularities of semilinear parabolic equations

Contribution to the asymptotic analysis of the Landau-de Gennes functional

Multiple solutions for a null mass Neumann problem in exterior domains

  • Marcelo F. Furtado, Liliane A. Maia, and Everaldo S. Medeiros

    Volume 15, 2010, pages 181-199

Reflection principles and kernels in $\mathbb R^n_+$ for the biharmonic and Stokes operators. Solutions in a large class of weighted Sobolev spaces

Strong solutions for a fluid structure interaction system

  • Igor Kukavica, Amjad Tuffaha, and Mohammed Ziane

    Volume 15, 2010, pages 231-254

Convergence results for critical points of the one-dimensional Ambrosio-Tortorelli functional with fidelity term

Asymptotic behavior of solutions of a semilinear heat equation with localized reaction

Semiclassical evolution of two rotating solitons for the Nonlinear Schrödinger Equation with electric potential

Nonuniqueness of the heat flow of director fields

A new dynamical approach of Emden-Fowler equations and systems

  • Marie Françoise Bidaut-Veron and Hector Giacomini

    Volume 15, 2010, pages 1033 -1082

Multiplicity of positive solutions for a class of nonlinear Schrödinger equations

  • Claudianor O. Alves and Sérgio H. M. Soares

    Volume 15, 2010, pages 1083-1102

The Stationary Boltzmann equation for a two-component gas in the slab with different molecular masses

Vector-valued heat equations and networks with coupled dynamic boundary conditions

Error estimates for a finite element discretization of the Cahn-Hilliard-Gurtin equations